Translator Disclaimer
2002 The mean value of the product of class numbers of paired quadratic fields. I
Anthony C. Kable, Akihiko Yukie
Tohoku Math. J. (2) 54(4): 513-565 (2002). DOI: 10.2748/tmj/1113247648

Abstract

Let $k$ be a number field and $\ti k$ a fixed quadratic extension of $k$. In this paper and its companions, we find the mean value of the product of class numbers and regulators of two quadratic extensions $F,F^*\not=\ti k$ contained in the biquadratic extensions of $k$ containing $\ti k$.

Citation

Download Citation

Anthony C. Kable. Akihiko Yukie. "The mean value of the product of class numbers of paired quadratic fields. I." Tohoku Math. J. (2) 54 (4) 513 - 565, 2002. https://doi.org/10.2748/tmj/1113247648

Information

Published: 2002
First available in Project Euclid: 11 April 2005

zbMATH: 1020.11079
MathSciNet: MR1936267
Digital Object Identifier: 10.2748/tmj/1113247648

Subjects:
Primary: 11S90
Secondary: 11R29, 11R45

Rights: Copyright © 2002 Tohoku University

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.54 • No. 4 • 2002
Back to Top